# SDR IXXA2022042600001

- Difficulty date: April 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T22055
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FRONT SPAR TO FIXED L/E T SUPPORT IS CRACKED AT APPROX LES 500.10.  FAS WO N389AZ-02-01 NON ROUTINE 00050
